# SDR CA060301002

- Difficulty date: February 27, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767-3Y0
- Aircraft time: 55,276 hours
- Engine: Pwa PW4060
- System (JASC): 3240 · Landing Gear Brake System
- Part: Carrier Assy
- Part number: 26124121A
- Condition: Burned
- Location: Nr 4 Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

GND CREW REPORTED BRAKE FIRE ON RT MAIN GEAR AFTER SHUTDOWN.  FIRE EXTINGUISHED.  FOUND NR 4 BRAKE PISTONS WORN THROUGH STATORS AND INTO THE ROTORS.  AXLE INSPECTED AS PER AMM 05-51-15-212-001 AND 05-51-14 PB201.  AXLE OK.  BRAKE REPLACED AS PER JC 6-232A.  WHEEL ASSY.  REPLACED AS PER JC 6-232B.  FURTHER INFO WILL FOLLOW WITH WHEEL/BRAKE SHOP REPORT.
